# SDR 2000UALA00579

- Difficulty date: October 4, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Aircraft time: 83,240 hours, 16,644 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHTING STAYING ON CAN NOT TURN OFF.  *S/D*  A BROKEN WIRE WAS FOUND (REF MRR 200UALA00578.  NEW WIRE WAS SPLICED IN AND SYSTEM CHECKED OK PER MM 33-51-21.
